# SDR AWXA200601203

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 76,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004000
- Condition: Corroded
- Location: Fuselage
- Part time: 206,230 hours, 7,674 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. BC-4. NR NO. 5944998. CORROSION LOCATED ON SEAT TRACK FRAME 43 + 3" AND FRAME 46-4" (2 POINT). SEAT TRACK LOCATED BTW FR 41 TO FR 47 OUTBOARD Y 1292 WAS REPLACED IAW SRM A379 51 - 72 - 11 PAG 42 AND IAW SRM A319 53 - 31 - 75 FIG 103.
